Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 98, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Jun 17, 2015, 7:35 PM CDT for Kleberg County, Nueces County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2015, 7:35 PM CDT (00:35 UTC)
- Expired
- Jun 17, 2015, 10:30 PM CDT
- In force
- 3 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 39 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 0.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2367 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 724 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.6
The text
As transmitted, in the capitals the NWS used until 2016.
380
WGUS54 KCRP 180035
FFWCRP
TXC273-355-180330-
/O.NEW.KCRP.FF.W.0098.150618T0035Z-150618T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
735 PM CDT WED JUN 17 2015
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN NUECES COUNTY IN SOUTH CENTRAL TEXAS...
WESTERN KLEBERG COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 1030 PM CDT
* AT 734 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
FROM AGUA DULCE TO PREMONT PRODUCING HEAVY RAIN ACROSS THE WARNED
AREA. UP TO ONE INCH OF RAIN HAS ALREADY FALLEN. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
KINGSVILLE...DRISCOLL...BISHOP...RIVIERA BEACH...BANQUETE...
BLUNTZER...RICARDO...KINGSVILLE NAVAL AIR STATION...RIVIERA...AGUA
DULCE AND LOYOLA BEACH.
ADDITIONAL RAINFALL AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2727 9805 2763 9806 2763 9793 2790 9791
2793 9788 2793 9775 2792 9773 2792 9771
2737 9768 2743 9774 2742 9774 2738 9772
2737 9773 2737 9770 2729 9767
$$
71What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 17, 6:48 PM CDT, 47 minutes earlier.
Area forecast discussion, Jun 17, 6:48 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
648 PM CDT WED JUN 17 2015
.DISCUSSION...CONVECTION INTENSIFIED OVER THE SOUTHERN BRUSH
COUNTRY INTO THE SOUTHERN COASTAL BEND DUE TO BOUNDARY
INTERACTIONS. ACTIVITY APPEARS TO HAVE CONGEALED INTO A BAND
FROM HEBBRONVILLE TO CORPUS CHRISTI MOVING SLOWLY TO THE
EAST-SOUTHEAST. IMPRESSIVE RAIN RATES WITH ALI RECEIVING 3.65
INCHES IN AN HOUR AND OVER 6.5 INCHES IN 2 HOURS.
SEE AVIATION SECTION FOR 00Z TAFS.
&&
.AVIATION...LOW MVFR CIGS AND IFR VSBYS WILL BE POSSIBLE WITH THE
BAND OF CONVECTION FROM CRP TO HBV OVER THE NEXT COUPLE OF HOURS.
WILL KEEP A CHANCE OF CONVECTION IN LRD TAF THRU THE EVENING AS
ACTIVITY OVER MEXICO COULD MOVE NORTHEAST INTO THE AREA WITH A
WEAK UPPER LEVEL DISTURBANCE TO THE WEST. WILL SHOW MVFR CIGS
RETURNING TO ALI OVERNIGHT AND INTO THE COASTAL SITES FOR 14Z.
MOISTURE AXIS IS EXPECTED TO MOVE WEST FOR THURSDAY WITH BETTER
CHANCES FOR CONVECTION IN THE LRD AREA. BUT KEPT PROB30 FOR
COASTAL SITES FROM 17Z-22Z FOR POSSIBLE INITIATION ALONG SEA
BREEZE BOUNDARY.
&&
.PREV DISCUSSION... /ISSUED 400 PM CDT WED JUN 17 2015/
SHORT TERM (TONIGHT)...DEEP MOISTURE PLUME STILL RESIDES OVER THE
COASTAL WATERS INTO THE COASTAL BEND WITH PRECIPITABLE WATER
VALUES AROUND 2.5 INCHES. COASTAL CONVERGENCE ZONE HAS SHIFTED
INLAND WITH TORRENTIAL RAINFALL AFFECTING PORTIONS OF THE COASTAL
BEND. THIS ACTIVITY HAS SLOWLY MOVED INLAND AND MERGED WITH
ACTIVITY OVER THE VICTORIA CROSSROADS. THIS ACTIVITY WILL MOVE
NORTHEAST ACROSS ALREADY SATURATED GROUNDS. KEPT FLASH FLOOD WATCH
FOR THE NORTHERN COASTAL BEND/VICTORIA CROSSROADS UNTIL MIDNIGHT.
ACTIVITY SHOWING SOME DIMINISHING TRENDS OVER THE SOUTHERN COASTAL
BEND AS THIS AREA SHOWED SLIGHTLY MORE OUTFLOW...WILL HOLD ON TO
FLASH FLOOD WATCH FOR THIS AREA UNTIL 7 PM. FOR THE WESTERN PART
OF THE FORECAST AREA...DEEP MOISTURE IS EXPECTED TO SHIFT TO THE
WEST TONIGHT. WATER VAPOR SATELLITE IMAGERY SHOWS A WEAK SHORT
WAVE TROUGH APPROACHING FROM EAST OF THE TEXAS BIG BEND. WITH LOW
LEVEL FOCUS SHIFTING WEST WITH CONVECTIVE BOUNDARIES...LOCALLY
HEAVY RAINFALL WILL BE POSSIBLE FOR THE BRUSH COUNTRY TONIGHT
ALSO. SOME DRIER AIR OVER THE NORTHWESTERN GULF OF MEXICO WILL BE
MOVING INTO THE OFFSHORE WATERS OVERNIGHT WITH DECREASING RAIN
CHANCE.
TIDES...TIDE LEVELS ARE RUNNING AT AROUND 1.5 FEET ABOVE NORMAL
FROM ROCKPORT TO PORT O'CONNOR WHILE LEVELS ARE AROUND A FOOT
ABOVE NORMAL FROM PORT ARANSAS SOUTHWARD. BY THE WAY...INTERESTING
TIDE LEVEL TRACE AT ROCKPORT AS POSSIBLE METEOTSUNAMI OCCURRED
WHEN SQUALL MOVED THROUGH THIS AFTERNOON. TIDES ARE MOVING TOWARD
A LOW TIDE TONIGHT AND EXPECT TIDE LEVELS WILL CONTINUE
DIMINISHING TREND. CANCELLED THE COASTAL FLOOD ADVISORY.
MARINE...KEPT THE SMALL CRAFT ADVISORY GOING FOR MODERATE TO
STRONG ONSHORE FLOW TONIGHT WITH SEAS REMAINING AROUND 6 TO 8
FEET.
LONG TERM (THURSDAY THROUGH WEDNESDAY)...MID LEVEL ENERGY
STRETCHED FROM THE MID RIO GRANDE VALLEY NORTHEAST TOWARD OKLAHOMA
IN CONJUNCTION WITH PWATS OF 2.0-2.2 INCHES WILL CONTINUE
SCATTERED SHOWERS AND THUNDERSTORMS ON THURSDAY...BEING FUELED BY
A 20-25 KT LLJ. DRYING AND RIDGING FROM THE EAST SHOULD TAPER
CHANCES FROM EAST TO WEST THROUGH THURSDAY EVENING. BY
FRIDAY...WEAKNESS BETWEEN MIDLEVEL RIDGES...ONE TO THE WEST AND
THE OTHER TO THE EAST...WILL ALLOW FOR A MIDLEVEL INVERTED TROUGH
TO DEVELOP NORTHWARD FROM NORTHEASTERN MEXICO. THIS COMBINED WITH
LINGERING MOISTURE OF 1.8- 2.0 INCHES WILL CONTINUE RAIN CHANCES
THROUGH THE WEEKEND...PEAKING EACH AFTERNOON...WITH BEST CHANCES
ON SATURDAY. THE TROUGH DEVELOPS INTO A MIDLEVEL LOW AND MOVES
WEST PULLING MOISTURE AND INSTABILITY AWAY FROM THE REGION
MONDAY/TUESDAY...WITH RELATIVELY DRIER CONDITIONS ARE EXPECTED BY
MID WEEK NEXT WEEK. DAYTIME TEMPERATURES THROUGH THE PERIOD SHOULD
REMAIN NEAR SEASONAL NORMS...WITH SLIGHTLY WARMER OVERNIGHT LOWS.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 79 88 79 91 78 / 50 30 20 20 20
VICTORIA 76 89 76 90 76 / 60 30 20 30 20
LAREDO 78 92 77 94 78 / 60 40 40 20 20
ALICE 77 90 76 93 77 / 50 40 20 20 20
ROCKPORT 81 87 80 89 80 / 60 30 20 20 20
COTULLA 75 90 75 92 75 / 60 50 40 20 20
KINGSVILLE 78 90 78 92 78 / 50 30 20 20 20
NAVY CORPUS 81 87 81 88 80 / 40 30 20 20 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH UNTIL MIDNIGHT CDT TONIGHT FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO...
VICTORIA.
FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: KLEBERG...NUECES...SAN PATRICIO.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CDT THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
TMT/89...AVIATIONHazardous weather outlook, Jun 17, 5:32 AM CDT, 14 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 532 AM CDT WED JUN 17 2015 TXZ229>234-239>247-181100- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS EVENING FOR THE COUNTIES ARANSAS...BEE...CALHOUN...GOLIAD...REFUGIO AND VICTORIA. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS AFTERNOON FOR THE COUNTIES OF SAN PATRICIO...NUECES AND KLEBERG. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR ALL COASTAL LOCATIONS THROUGH MIDNIGHT...INCLUDING THE COUNTIES OF KLEBERG...NUECES... SAN PATRICIO...ARANSAS...REFUGIO AND CALHOUN FOR TIDE LEVELS RUNNING 2 TO 2.5 FEET ABOVE MEAN SEA LEVEL DURING HIGH TIDE. THERE IS A MODERATE TO HIGH RISK OF RIP CURRENTS ALONG GULF FACING BEACHES TODAY AND TONIGHT. ISOLATED BRIEF HEAT INDEX READING AROUND 106 DEGREES WILL BE POSSIBLE OVER INLAND PORTIONS OF THE COASTAL BEND THIS AFTERNOON. THUNDERSTORMS WILL PRODUCE HEAVY RAINFALL AND POSSIBLE FLOODING MAINLY IN THE FLASH FLOOD WATCH AREAS. NO SEVERE WEATHER IS EXPECTED ALTHOUGH A BRIEF FUNNEL CLOUD TOUCHDOWN IS POSSIBLE MAINLY OVER VICTORIA AND CALHOUN COUNTIES TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A MODERATE RISK OF RIP CURRENTS ALONG GULF-FACING BEACHES THURSDAY. SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY INLAND OR COASTAL FLOODING REPORTS...ALONG WITH FUNNEL CLOUD REPORTS SHOULD BE RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI. GMZ230-235-250-255-270-275-181100- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 532 AM CDT WED JUN 17 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS THROUGH TONIGHT...AND FOR THE BAYS AND WATERWAYS PORT ARANSAS TO PORT O'CONNOR THROUGH LATE MORNING. THUNDERSTORMS ARE EXPECTED OVER THE BAYS AND GULF WATERS TODAY. ALONG WITH WIND GUSTS AT TIMES IN EXCESS OF 30 KNOTS AND FREQUENT LIGHTNING...THE MAIN CONCERN WILL BE WATERSPOUTS THROUGH THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS SOME WITH HEAVY RAIN ARE EXPECTED ON THURSDAY. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED FRIDAY INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. HOWEVER...ANY MARINE REPORTS CONCERNING WATERSPOUTS OR STRONG WIND GUSTS RELAYED TO THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI WILL BE APPRECIATED. GW/MB
In the hours before
Local storm report, Jun 17, 5:03 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
503 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD CHAPMAN RANCH 27.58N 97.45W
06/17/2015 NUECES TX EMERGENCY MNGR
NORTHBOUND LANE OF HIGHWAY 286 NEAR FM 70 WAS FLOODED.
&&
TTINSLEYSpecial weather statement, Jun 17, 5:03 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 503 PM CDT WED JUN 17 2015 TXZ239-240-172230- DUVAL-WEBB- 503 PM CDT WED JUN 17 2015 ...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL WEBB AND NORTHWESTERN DUVAL COUNTIES... AT 503 PM CDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF FREER. THE STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FREER...SEVEN SISTERS AND ROSITA. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2761 9895 2785 9904 2806 9853 2780 9838 TIME...MOT...LOC 2203Z 180DEG 0KT 2782 9881 JM
Special weather statement, Jun 17, 5:11 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
511 PM CDT WED JUN 17 2015
TXZ229-230-240-172300-
MCMULLEN-DUVAL-LA SALLE-
511 PM CDT WED JUN 17 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MCMULLEN...
SOUTHEASTERN LA SALLE AND NORTHWESTERN DUVAL COUNTIES...
AT 510 PM CDT...A STRONG THUNDERSTORM WAS 14 MILES WEST OF SEVEN
SISTERS...OR 16 MILES NORTHWEST OF FREER...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
MCMULLEN...NORTHWESTERN DUVAL AND SOUTHEASTERN LA SALLE COUNTIES.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2797 9881 2806 9880 2806 9883 2827 9890
2827 9858 2806 9853 2795 9880
TIME...MOT...LOC 2210Z 268DEG 18KT 2808 9876
JMLocal storm report, Jun 17, 5:28 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
528 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM FUNNEL CLOUD 2 N BEN BOLT 27.67N 98.08W
06/17/2015 JIM WELLS TX FIRE DEPT/RESCUE
SHERIFFS OFFICE RELAYED REPORT FROM FIRE DEPARTMENT OF A
FUNNEL CLOUD NORTH OF BEN BOLT NEAR COUNTY ROADS 470 AND
471.
&&
TTINSLEYLocal storm report, Jun 17, 5:49 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
549 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM FLASH FLOOD 4 W SANDIA 28.02N 97.94W
06/17/2015 JIM WELLS TX EMERGENCY MNGR
WATER RESCUE FOR WOMAN IN TRAILER NEAR RAPIDLY RISING
CREEK ALONG FM 534 WEST OF SANDIA.
&&
TTINSLEYLocal storm report, Jun 17, 6:12 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
612 PM CDT WED JUN 17 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM TORNADO 2 NNW BEN BOLT 27.67N 98.10W
06/17/2015 JIM WELLS TX EMERGENCY MNGR
TORNADO BRIEFLY TOUCHED DOWN NEAR COUNTY ROAD 470. CAUSED
TREE DAMAGE AND MOVED A LARGE PROPANE TANK FROM ONE
PROPERTY TO ANOTHER.
&&
TTINSLEYThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 7:21 PM CDT | Flash Flood Warning | CRP | Duval, Jim Wells | 3 hr |
| Jun 17, 7:45 PM CDT | Severe Thunderstorm Warning | CRP | Jim Wells, Kleberg | 45 min |
| Jun 17, 7:46 PM CDT | River Flood Warning | CRP | Bee | 18 hr |
| Jun 17, 7:51 PM CDT | Special Marine Warning | CRP | 114 min | |
| Jun 17, 8:55 PM CDT | River Flood Warning | CRP | Nueces, San Patricio | 7 days |
| Jun 17, 8:55 PM CDT | River Flood Warning | CRP | Jim Wells | 31 hr |
| Jun 17, 10:11 PM CDT | Areal Flood Warning | CRP | Jim Wells, Nueces | 6 hr |
| Jun 17, 10:24 PM CDT | Areal Flood Warning | CRP | Kleberg | 3 hr |
| Jun 17, 10:40 PM CDT | Special Weather Statement | CRP | Duval | 50 min |
| Jun 17, 11:41 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Jun 18, 1:44 AM CDT | Areal Flood Advisory | CRP | Victoria | 2 hr |
| Jun 18, 2:38 AM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun | 112 min |
| Jun 18, 3:03 AM CDT | River Flood Warning | CRP | Aransas, Refugio | 38 hr |
| Jun 18, 3:17 AM CDT | River Flood Warning | CRP | Jim Wells, Live Oak, Nueces, San Patricio | 7 days |
| Jun 18, 3:23 AM CDT | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Duval, Goliad, Jim Wells and 9 more | 19 hr |
| Jun 18, 3:39 AM CDT | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 18 hr |
| Jun 18, 11:43 AM CDT | Areal Flood Advisory | CRP | Nueces | 62 min |
| Jun 18, 12:45 PM CDT | Flash Flood Warning | CRP | Jim Wells | 2 hr |
| Jun 18, 1:19 PM CDT | Areal Flood Advisory | CRP | Kleberg | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.